| Catalog Number |
803711 |
| Medical Device Problem Code |
Device Slipped (1584)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
05/27/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
Per compliant (b)(4), during clinical procedure, dropped from implant driver.
Additional Manufacturer Narrative
Implant and explant dates were not provided.If the requested information becomes available, a supplementary report will be submitted.Patient weight and bone quality are unknown device evaluation results are not available.If the analysis is complete, a supplemental report will be submitted.